Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Medication for pain in the feet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions

Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   i have this persisting problem of foot pain
Doctor :   Ok
Doctor :   Since when is it there?
User :   my fet feels heavy and i cant sleep becoz of this
User :   for 2-3w weeks now
Doctor :   Please provide these details -Age: Gender: Occupation: Location: Marital Status: Weight and Height:
User :   26,Female,Employed-HR,Kolkata,Married,46kgs,5ft2inches
Doctor :   Ok
Doctor :   Is there any swelling of feet?
User :   no
Doctor :   Ok
Doctor :   Is it only one foot or both feet?
User :   both
Doctor :   The cause could be weakness
User :   my feet feels heavy and coz of this i have restless nights
Doctor :   I suggest that you use a Pain killer like Tab. Combiflam thrice a day after food

Doctor :   You should also take adequate rest
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor